# SDR YENA20150520130

- Difficulty date: May 20, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N374JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000629
- Aircraft time: 5,692 hours, 3,720 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frames 77-78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK FOUND FWD CARGO LOWER BEAM FR 77-78 HAS CORROSION. REMOVED RIVET, PERFORMED HFEC INSPECTION OF BLENDOUT. INSTALLED FASTENER. APPLIED ALODINE, PRIMER AND TOPCOAT.  ALL WORK ACCOMPLISHED IAW EA E15-511-01.
